# SDR SWAA2016111509724

- Difficulty date: November 3, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 54,411 hours, 25,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6547951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT CENTER SCUFF PLATE CRACKED AT AFT END.  R&R SCUFF PLATE IAW AMM & EA.
